# SDR REXA2019111261571

- Difficulty date: October 26, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100444
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR PLANK 540BB LANDING HAS CORROSION IN THE NON-CRITICAL AREAS.
REPAIRED LEFT WING LOWER PLANK 540BB LANDING IAW GREO 601R-57-21-030 REV.L DATED 2014-04-05. WVAC EMP STAMP 771
